American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alan Edelman, Eric Kostlan and Michael Shub. How many eigenvalues of a random matrix are real? . J. Amer. Math. Soc. 7 (1994) 247-267. MR 1231689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1